Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Universal equivariant bundles


Authors: Mitutaka Murayama and Kazuhisa Shimakawa
Journal: Proc. Amer. Math. Soc. 123 (1995), 1289-1295
MSC: Primary 55R91
MathSciNet review: 1231040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a method of functorially constructing universal equivariant bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R91

Retrieve articles in all journals with MSC: 55R91


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1231040-9
PII: S 0002-9939(1995)1231040-9
Article copyright: © Copyright 1995 American Mathematical Society